|
Convexity of reachable sets of quasilinear systems
Ivan O. Osipov N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Аннотация:
This paper investigates convexity of reachable sets for quasilinear systems under integral quadratic constraints. Drawing inspiration from B.T. Polyak's work on small Hilbert ball image under nonlinear mappings, the study extends the analysis to scenarios where a small nonlinearity exists on the system's right-hand side. At zero value of a small parameter, the quasilinear system turns into a linear system and its reachable set is convex. The investigation reveals that to maintain convexity of reachable sets of these systems, the nonlinear mapping's derivative must be Lipschitz continuous. The proof methodology follows a Polyak's scheme. The paper's structure encompasses problem formulation, exploration of parameter linear mapping and image transformation, application to quasilinear control systems, and concludes with illustrative examples.
Ключевые слова:
Quasilinear control system, small parameter, integral constraints, reachable sets, convexity.
Образец цитирования:
Ivan O. Osipov, “Convexity of reachable sets of quasilinear systems”, Ural Math. J., 9:2 (2023), 141–156
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/umj211 https://www.mathnet.ru/rus/umj/v9/i2/p141
|
Статистика просмотров: |
Страница аннотации: | 43 | PDF полного текста: | 12 | Список литературы: | 21 |
|